Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Completely reducible operators that commute with compact operators
HTML articles powered by AMS MathViewer

by Shlomo Rosenoer PDF
Trans. Amer. Math. Soc. 299 (1987), 33-40 Request permission

Abstract:

It is shown that if $T$ is a completely reducible operator on a Banach space and $TK = KT$, where $K$ is an injective compact operator with a dense range, then $T$ is a scalar type spectral operator. Other related results are also obtained.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B40, 47A15, 47D30
  • Retrieve articles in all journals with MSC: 47B40, 47A15, 47D30
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 299 (1987), 33-40
  • MSC: Primary 47B40; Secondary 47A15, 47D30
  • DOI: https://doi.org/10.1090/S0002-9947-1987-0869397-0
  • MathSciNet review: 869397